# SDR A6WA20121004505

- Difficulty date: October 2, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 24,481 hours, 23,249 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ELECTRICAL / PLASTIC ODOR ROW 10.  REF W/O 191295.  REMOVED AND REPLACED PAX SIDEWALL LIGHTS 9, 10 & 11 AND BALLAST FOR EACH.  OPS CHECK GOOD.  RAN FOR 1 HOUR WITH NO SMELL.
